MathSciNet Relay Station
MathSciNet bibliographic data
MR1449245 81Q10 (11Z05 47N50 47S10)
Albeverio, Sergio; Cianci, Roberto; Khrennikov, Andrew On the spectrum of the $p$-adic position operator. J. Phys. A 30 (1997), no. 3, 881–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement